# SDR IPXA2015072291416

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 89,558 hours, 15,627 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DIVERSION, RECEIVED BLEED 1 ADVISORY EICAS MSG AND BLEED OVERPRESS 1 STATUS LVL MESSAGE.  FOUND CMC FAULT MSG 36226, PRV & CONTROLLER FAIL. R & R WITH NEW PRV & CONTROLLER IAW AMM 36-11-13 & 36-11-20.  THEN OPS TEST OF NR 1 ENGINE PRV WITH ENGINE IDLE RUN .  WORKS NORMALLY.  LEAK CHECKS OK.  OK FOR SVC PRV ON /OFF PN:802170-12, SN OFF:2008060601. ON SN:2008031114. CONTROLLER ON/OFF, PN:792755-15.
